# SDR CALA2022101002754

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LH AND RH FRAME HAS EVIDENCE OF CRACK. PER HAE CO LCQ NR 9294644/ 44644 REMOVED DAMAGED RH & LH FRAMES & REPLACED WITH NEW FRAMES IAW A3 19 SRM 51-72-11-911-001 & 002
